# SDR EE4Y20110097

- Difficulty date: February 6, 2011
- Submitted: February 6, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 20,454 hours, 9,820 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON, PYLON AFT FIXED FAIRING LATERAL PANEL INBD AND OTBD SKIN WITH CORROSION.  REPLACED NR 1 ENGINE PYLON AFT FAIRING SECTION INBD AND OTBD SKIN PANEL STA829 TO STA1005, IAW SRM 51-72-11 PARA 4 AND 6.
